# SDR EY2R9600290

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D18S
- Propeller: Hartzl HCB3R302
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: 1851
- Condition: Corroded
- Location: Prop Assy
- Part time: 5,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY BEARING IS CORRODED
